Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Unique range sets and uniqueness polynomials for algebraic curves


Authors: Ta Thi Hoai An and Julie Tzu-Yueh Wang
Journal: Trans. Amer. Math. Soc. 359 (2007), 937-964
MSC (2000): Primary 14H05; Secondary 30D35, 14H55
Published electronically: October 16, 2006
MathSciNet review: 2262838
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study unique range sets and uniqueness polynomials for algebraic functions on a smooth projective algebraic curve over an algebraically closed field of characteristic zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14H05, 30D35, 14H55

Retrieve articles in all journals with MSC (2000): 14H05, 30D35, 14H55


Additional Information

Ta Thi Hoai An
Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529, Taiwan, R.O.C.
Address at time of publication: Institute of Mathematics, 18 Hoang Quoc Viet Road, Cau Giay District, 10307 Hanoi, Vietnam
Email: antu_inp@yahoo.fr

Julie Tzu-Yueh Wang
Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529, Taiwan, R.O.C.
Email: jwang@math.sinica.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04018-9
PII: S 0002-9947(06)04018-9
Received by editor(s): September 4, 2004
Published electronically: October 16, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.